# SDR A6WA200640111

- Difficulty date: March 22, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.0 TO FS 625.3 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.   (K)  MAINTENANCE REMOVED AND REPLACED FS 621 TO 625.3 INTERCOSTAL AT STRINGER 14L IAW CRJ SRM 51-42-06.  (M)
